MathSciNet Relay Station
MathSciNet bibliographic data
MR2072844 45G10 (45D05 47H10 47N20)
Burton, T. A.; Zhang, Bo Fixed points and stability of an integral equation: nonuniqueness. Appl. Math. Lett. 17 (2004), no. 7, 839–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement